What should done for oxycodone overdose?
User rating for this question
Hello. I was in a car accident just over 6 months and have been on a dosage of 10 mg of oxycodone of 1 ever 4 hours. I had a really stressed day the day before so I hadn’t slept over 24 hours so this so I took 40 mg at 11l ish and then I took a 3 hours nap so I was still so exhausted. I took another 40 mg and the about 4 hours later took another 40 mg. Is there any chance of an overdose? Or since I am so sleepy am I safe to bed and get some great sleep? I scared myself by doing this especially since I also had a beer. I swear I will never do it again.
Posted Fri, 24 Jan 2014 in Medicines and Side Effects
Answered by Dr. Albana Sejdini 51 minutes later
Brief Answer: Call emergency as your vital signs should monitor. Detailed Answer: Hi there, The oxycodone dose you take was really high. If there is nobody with you, I'd suggest to call emergency number as you need to be monitored your vital signs while sleeping. If you have somebody else living with you, ask him/her to monitor your breathe while being in sleep and to call emergency in any case. I'm glad you understood not to do it again. Dr.Alba Feel free to ask me other questions you might have!
People also viewed
- Hiccups and peeing a lot
- Oxycodone overdose side effects
- Is slow or irregular heartbeat a side effect of amlodipine?
- What should be done for dolo650 overdose
- Is general tiredness and weakness a side effect of valsartan?
- Is inflammation of the joints a side effect of amoxicillin?
- My 2 year old does not hiccup
- Is difficulty in swallowing a side effect of antispasmodic?
- Hickey like marks on skin
- How to overdose on oxycodone
- Hickey like mark on neck
- Side of neck swollen from hickey
- What should done for oxycodone overdose
- Is unusual bleeding or bruising a side effect of arthrotec?
- What should be done after overdose of hydrocodone